# SDR 96ZZZX4396

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Reliable Jet Maintenance LLC, repair station LCPR025G
- Aircraft: N5521H
- Make and model: Cessna 152
- Aircraft serial: 15284111
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 041332511
- Condition: Corroded
- Location: Lt Wing Fwd Spar
- Part time: 7,966 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN LEFT DOORPOST TRIM WAS REMOVED FOR WINDSHIELD CHANGE, CORROSION WAS FOUND AT LEFT WING FORWARD SPAR CARRY-THROUGH AREA.  WING WAS REMOVED.  BRACE AND CHANNEL WERE REPLACED.
